# SDR RAIA00601036

- Difficulty date: January 15, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 17,413 hours, 15,695 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 8000 - STL- HYDRAULIC SYSTEM 2 FAILURE.  MAINTENANCE PLACED BRAKE PRESSURE TRANSDUCER ON MEL.  NO LEAKS NOTED.
